# SDR AALA950353

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Splice
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 651 - DURING APPROACH WITH LANDING GEAR EXTENDED, NLG UNSAFE LIGHT ILLUMINATED AND AURAL WARNING HORN SOUNDED.  ACCOMPLISHED GO-AROUND AND RECYCLED LANDING GEAR WITH ALL INDICATIONS RETURNING TO NORMAL.  ACFT LANDED MIA WITHOUT INCIDENT.  REPAIRED BROKEN WIRE SPLICE TO NOSE LANDING GEAR DOWNLOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
